# SDR FDKA2009080600170

- Difficulty date: August 6, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 19,385 hours, 17,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6201 CVG.  NR 1 EMERGENCY BATTERY PACK LOW.  MX REMOVED AND REPLACED BATT PACK.
